# SDR N3B2004F00000

- Difficulty date: July 16, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N510SR
- Make and model: Gulstm G1159B
- Aircraft serial: 070
- Engine: Rroyce SPEY5118
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 348F332
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN GEAR TIRE BLEW OUT ON TAKEOFF.  DAMAGE TO LT WING, LT GEAR HARNESS, BRAKE LINES, AND A DENT IN THE LT LOWER ENGINE COWL.
